# SDR ASAA0610403

- Difficulty date: April 7, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767571
- Condition: Cracked
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CRACKED AT FASTENER HOLE.  REPAIRED STRINGER PER EA 5310 02599 AND ERO 5373.
